Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Roman73

acne on stretch marks

Hi All,

I have had very bad stretch marks for years over much of my body, but especially on my abdomen. I have also had acne for 20 years now, and sometimes i will get pimples that form on a stretch mark. Because the skin of a stretch mark is thin without the dermis layer, the pimple seems to be worse than one on normal skin, it takes longer to heal and leaves a bruise that takes a long time to fade. Recently I have had a couple of nodular pimples form on my stretch marks due to chaffing from my belt, and it is awful. It is very painful and I don't know what to do. I started Claravis(accutane) about 2 months ago so I can't use any BP topically. Could my dermatologist lance the nodules or inject them with medicine? Also, does anyone know if there is a laser that can clear up bruises from nodular acne that has healed?

Thanks,

Roman

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×